MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect free t4 result generated on the architect i2000sr processing module for a female patient.The sample was repeated on another instrument which generated a normal result.The following data was provided: customer's normal range: 0.70 ng/dl to 1.48 ng/dl (b)(6) 2024 sid (b)(6) initial result = 1.79 ng/dl repeat result on another instrument (i1sr07056) = 0.97 ng/dl there was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect free t4 result generated on the architect i2000sr processing module for a female patient.The sample was repeated on another instrument which generated a normal result.The following data was provided: customer's normal range: 0.70 ng/dl to 1.48 ng/dl.On (b)(6) 2024 sid (b)(6) initial result = 1.79 ng/dl.Repeat result on another instrument (b)(6) = 0.97 ng/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect free t4 result included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.In addition, in-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaint did identify an increase in complaints for lot 59144ud00, however, in-house performance testing was completed which indicates the product is performing as expected.A review of the device history record did not identify any non-conformances or deviations with lot number 59144ud00 and the complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.Based on this investigation, no systemic issue or deficiency was identified with the architect free t4 reagent, lot number 59144ud00.

Brand Name
ARCHITECT FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19495254
Report Number3005094123-2024-00306
Device Sequence Number18339201
Product Code CEC
UDI-Device Identifier00380740119805
UDI-Public(01)00380740119805(17)241128(10)59144UD00
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2024
Device Catalogue Number07K65-34
Device Lot Number59144UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date06/09/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6); ARC I2SR REFURB-SEKAT, 03M74-97, (B)(6)
Patient SexFemale